Loading [MathJax]/jax/output/SVG/config.js
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, Number 3, Pages 29–38 (Mi basm540)  

Free left $k$-nilpotent $n$-tuple semigroups

Anatolii V. Zhuchoka, Yuliia V. Zhuchoka, Oksana O. Odintsovab

a Department of Algebra and System Analysis, Luhansk Taras Shevchenko National University, Gogol square, 1, Starobilsk 92703, Ukraine
b Department of Mathematics, ''A. S. Makarenko'' Sumy State Pedagogical University, street Romenska, 87, Sumy 40002, Ukraine
References:
Abstract: We introduce left (right) $k$-nilpotent $n$-tuple semigroups which are analogs of left (right) nilpotent semigroups of rank $p$ considered by Schein, and construct the free left (right) $k$-nilpotent $n$-tuple semigroup of rank $1$. We prove that the free left (right) $k$-nilpotent $n$-tuple semigroup of rank $m>1$ is a subdirect product of the free left (right) $k$-nilpotent semigroup with $m$ generators and the free left (right) $k$-nilpotent $n$-tuple semigroup of rank $1$. We also characterize the least left (right) $k$-nilpotent congruence on the free $n$-tuple semigroup.
Keywords and phrases: $n$-tuple semigroup, free left $k$-nilpotent $n$-tuple semigroup, free $n$-tuple semigroup, semigroup, congruence.
Funding agency Grant number
National Research Foundation of Ukraine
The first author was supported by the National Research Foundation of Ukraine, project “Investigation of the properties and structure of some types of semigroups, groups, non-associative algebras, Loday structures and existence of one-parameter strongly-continuous contraction semigroups in weighted Banach spaces”.
Received: 11.09.2020
Document Type: Article
Language: English
Citation: Anatolii V. Zhuchok, Yuliia V. Zhuchok, Oksana O. Odintsova, “Free left $k$-nilpotent $n$-tuple semigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2020, no. 3, 29–38
Citation in format AMSBIB
\Bibitem{ZhuZhuOdi20}
\by Anatolii~V.~Zhuchok, Yuliia~V.~Zhuchok, Oksana~O.~Odintsova
\paper Free left $k$-nilpotent $n$-tuple semigroups
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2020
\issue 3
\pages 29--38
\mathnet{http://mi.mathnet.ru/basm540}
Linking options:
  • https://www.mathnet.ru/eng/basm540
  • https://www.mathnet.ru/eng/basm/y2020/i3/p29
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Statistics & downloads:
    Abstract page:122
    Full-text PDF :54
    References:24
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025